# SDR UPS804383

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5772958
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND BELT FRAME AT FS 380, LONGERON 33L TO 34L CRACKED 3 INCHES LONG.  REPAIRED FRAME PER SRM 53-2-0.
